THANK YOU TO EVERYONE WHO MADE THIS EVENT POSSIBLE!

*No one will be turned away for lack of funds

PROGRAM SCHEDULE

9:30am Registration Opens

10:00-11:15am Welcome /Keynote Speaker

11:15—11:30am Break (15 min)

11:30-12:15pm Sessions / PRGs (courtyard)

12:15-1:15pm LUNCH (bring your own lunch)

1:15-2:15pm Sessions / PRGs (courtyard)

2:15-2:30pm Break (15 min)

2:30-3:15pm Keynote Speaker

3:15-3:30pm Break (15 min)

3:30-4:15pm Sessions / PRGs (courtyard)

4:15-4:30pm Break (15 min)

4:30-5:00pm Closing / Gift Basket Drawing

SESSIONS

11:30-12:15pm
“Time Debting”
“Sponsorship”
Steps 1, 2, 3

 

1:15-2:15pm
“Turning Points & Emotional Debting”
“Introduction to Debt-Anon”
Steps 4 - 9

 

3:30-4:15pm
“Clarity Leads to Prosperity: Coming out of Vagueness”
“Visions Writing Workshop”
Steps 10, 11, 12

P.O. Box 411282

San Francisco, Ca  94141

(415) 295-6232 (NCDA)

info@ncdaweb.org

© 2023 by NCDA Intergroup
Proudly created with Wix.com